The Australian Journal of Mathematical Analysis and Applications


Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  

 

You searched for predescu
Total of 9 results found in site

5: Paper Source PDF document

Paper's Title:

A Note On The Global Behavior Of A Nonlinear System of Difference Equations

Author(s):

Norman H. Josephy, Mihaela Predescu and Samuel W. Woolford

Department of Mathematical Sciences,
Bentley University,
Waltham, MA 02452,
U.S.A.

mpredescu@bentley.edu
njosephy@bentley.edu
swoolford@bentley.edu


 

Abstract:

This paper deals with the global asymptotic stability character of solutions of a discrete time deterministic model proposed by Wikan and Eide in Bulletin of Mathematical Biology, 66, 2004, 1685-1704. A stochastic extension of this model is proposed and discussed. Computer simulations suggest that the dynamics of the stochastic model includes a mixture of the dynamics observed in the deterministic model.



4: Paper Source PDF document

Paper's Title:

A Study of the Effect of Density Dependence in a Matrix Population Model

Author(s):

N. Carter and M. Predescu

Department of Mathematical Sciences,
Bentley University,
Waltham, MA 02452,
U.S.A.
ncarter@bentley.edu
 mpredescu@bentley.edu

Abstract:

We study the behavior of solutions of a three dimensional discrete time nonlinear matrix population model. We prove results concerning the existence of equilibrium points, boundedness, permanence of solutions, and global stability in special cases of interest. Moreover, numerical simulations are used to compare the dynamics of two main forms of the density dependence function (rational and exponential).


Search and serve lasted 1 second(s).


2004-2021 Austral Internet Publishing